# SDR RAIA00302040

- Difficulty date: February 5, 2003
- Submitted: February 16, 2003
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 32,094 hours, 32,261 cycles
- Engine: Pwa PW120
- Engine time: 26,864 hours, 26,757 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120
- Part serial: 120540
- Condition: Leaking
- Part time: 26,864 hours, 26,757 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5548-STL- SMOKE HASE IN CABIN AND COCKPIT. MAINTENANCE REMOVED AND REPLACED THE #2 ENGINE.
